Jump to content

off of Klonipin, and on 17.5 Valium~~~SICK


Recommended Posts

Okay fellow benzo sufferers, I still have all that "V" to go down off of. And this is just the beginning, I have been

nauseous for two days... wondering if the "Alien" baby somehow got in here..................Please oh please tell me it doesnt stay like this the whole time.. :'( :tickedoff:

Link to comment
Share on other sites

Your symptoms won't stay exactly as they are today, they'll mutate into others that might be a little bit easier to manage or a little more difficult.  That's the problem, we never know how we're going to feel, but we're pretty sure it's going to be awful.  I'm sorry you're sick.  :(
Link to comment
Share on other sites

Thanks to you Pamster, it is just as important to simply get a reply as it is to talk to someone..... :yippee:
Link to comment
Share on other sites

[66...]

Pamster pretty much summed it up.

 

My experience with Valium. I crossed from Klonopin to Valium, and the symptoms do vary over time.

You may find some days harder and others easier.

For two months I didn't have any withdrawal symptoms, and then they came back.

You never can tell.

 

S#

Link to comment
Share on other sites

Thanks S, mine seem to come in waves, like when laying down much better, then get up and try to do something and .......

Blleeeech.... :-X

 

Going to go to bed and try and feel better.

Link to comment
Share on other sites

I hope resting helped you to feel better, but I'm kind of doubtful it did.  I couldn't seem to find relief no matter what I did.  :sick:
Link to comment
Share on other sites

×
×
  • Create New...